NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hi. I have been having discharges for about four years. I treated candida the first time and the discharge didn't stop. I did a high vagina swap and it showed that I have staphylococcus. I treated same and the discharge stopped for about a week and came back. My period comes 35days after the last one. Last week I had insomnia, diarrhea,constipation,i felt lightheaded,always hungry, difficulty in digestion,firm and sore breast. And today I went to see a doctor and he prescribed fluconazole and ofloxacin with ibuprofen and vitamin c. After running a MP test . "

    User Avatar
    A 27 years year old female asked:
    8 months ago
    Hi. I have been having discharges for about four years. I treated candida the first time and the discharge didn't stop. I did a high vagina swap and it showed that I have staphylococcus. I treated same and the discharge stopped for about a week and came back. My period comes 35days after the last one. Last week I had insomnia, diarrhea,constipation,i felt lightheaded,always hungry, difficulty in digestion,firm and sore breast. And today I went to see a doctor and he prescribed fluconazole and ofloxacin with ibuprofen and vitamin c. After running a MP test .
    Dr. Ogechi M answered:
    8 months ago
    Good afternoon. Sorry about all that. Your question was not completed though. My advice to you concerning the recurrent vaginal discharge would be to change all your underpants and get a new set. Also if you are sexually active, your partner needs to be treated as well. All these are sources of reinfection. Maintain good genital hygiene by bathing at least twice daily. Use only water to wash the inside of your vagina. Wear cotton underpants. Your symptoms would eventuallystop
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app